| Catalog Number |
367812 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® serum blood collection tubes, 40 tubes underfilled and when inspected had cracks in the stoppers.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes.H.3: device eval by manufacturer? yes.D.9: returned to manufacturer on: 23-apr-2026.Investigation summary: bd received 10 samples and 5 photos for investigation.The photos depict a tube with no specimen and a stopper exhibiting a knit-line type molding defect.The samples were subjected to functional tests for low or no draw, and all samples failed the testing.The samples also exhibited the same molding defect seen in the photos.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure modes: draw volume and molding defect.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.